# SDR ASAA2013022493986

- Difficulty date: February 24, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,952 hours, 5,957 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED.  RESET FOR QRH.  LIGHT ILLUMINATED TWICE MORE CONT EXTINGUISHED WHEN RECALL WAS SELECTED.   BITE SHOWED NR 2 ZONE TEMP CONTROLLER FLT DECK TRIM VALVE FAULT, PREVIOUS BUT NOT CURRENT, VERIFY GOOD.  NO HISTORY, OPS NORMAL.
